# SDR FDEA201209263447

- Difficulty date: September 26, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 29,475 hours, 17,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD MAIN FLAP UPPER PANEL MATING SURFACE FOUND DAMAGED ON SCREW HOLE AT 337.85.  REPAIRED AS PER EA F-5730-162307 PART 1.  REPAIR IS MAJOR.
